Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9854
Title: A new approach for solving intuitionistic fuzzy transportation problem of type-2
Authors: Singh S.K.
Yadav, Shiv Prasad
Published in: Annals of Operations Research
Abstract: In solving real life transportation problem, we often face the state of uncertainty as well as hesitation due to various uncontrollable factors. To deal with uncertainty and hesitation many authors have suggested the intuitionistic fuzzy representation for the data. In this paper, we formulate a transportation problem in which costs are triangular intuitionistic fuzzy numbers. We have defined accuracy function using score functions for membership and non membership functions of triangular intuitionistic fuzzy numbers. Then ordering of triangular intuitionistic fuzzy numbers using accuracy function has been proposed. We have utilized this ordering to develop methods for finding starting basic feasible solution in terms of triangular intuitionistic fuzzy numbers. Also the same ordering is utilized to develop intuitionistic fuzzy modified distribution method for finding the optimal solution. Finally the method is illustrated by a numerical example which is followed by graphical representation and discussion of the finding. © 2014, Springer Science+Business Media New York.
Citation: Annals of Operations Research (2016), 243(43832): 349-363
URI: https://doi.org/10.1007/s10479-014-1724-1
http://repository.iitr.ac.in/handle/123456789/9854
Issue Date: 2016
Publisher: Springer New York LLC
Keywords: Accuracy function
Intuitionistic fuzzy transportation problem of type-2
Optimal solution
Triangular intuitionistic fuzzy number
ISSN: 2545330
Author Scopus IDs: 56402146800
57209022284
Author Affiliations: Singh, S.K., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Yadav, S.P., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Corresponding Author: Singh, S.K.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: sksinghma209@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.